# SDR ASAA2015020210511

- Difficulty date: February 2, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 23,698 hours, 7,116 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKOUT ON GROUND.  ACFT GROUNDED.  RESET IAW QRH OPS NORMAL
